How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Vakul Aren Your Own Question
Vakul Aren
Vakul Aren, Doctor
Category: Health
Satisfied Customers: 3709
Experience:  MBBS,DTM&H( Univ of Liverpool),34yrs experience in practice
15267045
Type Your Health Question Here...
Vakul Aren is online now
A new question is answered every 9 seconds

Gd morning I have developed some rash on my chest hands and

Customer Question

Hi gd morning I have developed some rash on my chest hands and thighs.what type of rash is it.its like clusters of small bumps forming a small circle
JA: What seems to make the symptoms worse or better? In general, how would you describe your health lately?
Customer: I've been normal no fever vomiting etc
JA: Anything else in your medical history you think the doctor should know?
Customer: There's nothing else
Submitted: 15 days ago.
Category: Health
Expert:  Vakul Aren replied 15 days ago.

can you please send a photograph of the rash?

Customer: replied 15 days ago.
Sure
Customer: replied 15 days ago.
U got d picture?
Expert:  Vakul Aren replied 15 days ago.

Yes,any itching or burning?Any change in detergent/soap?Any nw drug/perfume started recently?Any history of allergic urticaria or contact dermatitis?

Customer: replied 15 days ago.
started taking these
Customer: replied 15 days ago.
Hardly any itching or burning
Expert:  Vakul Aren replied 15 days ago.

This appears to be a mild reactive dermatitis secondary to the new drugs you have started.It would be prudent to stop these drugs.Contrary to popular notion,ayurvedic/herbal medicines do have side effects.

Customer: replied 15 days ago.
Or kk call HV stopped usingbit when I noticed d rash about 9 days now and they aren't going away
Customer: replied 15 days ago.
Cool*
Expert:  Vakul Aren replied 14 days ago.

Since there are no symptoms like itching ,using only emollients or moisturisers may help.

Customer: replied 14 days ago.
how long will these rash last for.realize few of them are leaving a dark spot and drying up
Customer: replied 14 days ago.
This is a picture here
Customer: replied 14 days ago.
A other
Expert:  Vakul Aren replied 14 days ago.

The dark spots will gradually go away.I think the rash should be drying up,fading out.The rash should not last longer than 2-5 days.

Customer: replied 14 days ago.
OK kool I'm using candid b cream on them
Expert:  Vakul Aren replied 14 days ago.

You can apply it if your doctor has advised you to do this.

Customer: replied 14 days ago.
Or kk kool what u think I should usevon them
Expert:  Vakul Aren replied 13 days ago.

No steroids,if it is allergic it should be about to die out on its own since you have stopped the allergens.